Cases of myocarditis detected after mRNA vaccines are not related to the thrombi

Photo by jesse orrico on Unsplash
A video is circulating on the Internet in which a woman who self-identifies as Jane Ruby warns that vaccines are causing teenagers to develop heart disease, that 17,000 cases have been detected in Israel and that can be behind cases of thrombosis. This is MISLEADING. Although cases of myocarditis have indeed been detected after Pfizer’s vaccine in Israel, US and other countries, and a possible link with the vaccine could exist, they have been only 148 between December 2020 and May 2021 (for the Israel case). This pathology has nothing to do with the blood clots that, in fact, are related with vaccines of other type and affect to another profile of vulnerable population.

This content is restricted to site members. If you are an existing user, please log in. New users may register below.

Existing Users Log In